# SDR UC22004F00000

- Difficulty date: June 4, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N41487
- Make and model: Piper PA-28-181
- Aircraft serial: 2843179
- Engine: Lyc IO360A1A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Coupling
- Condition: Seized
- Location: Dry Air Pump
- Component: Dry Air Pump
- Component part number: AA215CC
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRY AIR PUMP SEIZED AND SHEARED THE PUMP DRIVE COUPLING WITHIN THE FIRST 2 HOURS OF FLIGHT.  THE PUMP WILL BE SENT BACK TO THE MANUFACTURE FOR FURTHER EVALUATION.  CAUSE UNKNOWN AT THIS TIME.
